Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 310, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 21, 2018, 1:09 AM CDT for Arkansas County, Monroe County, Prairie County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 1:09 AM CDT (06:09 UTC)
- Expired
- Jul 21, 2018, 1:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arkansas County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 9:08 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3694 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 28.4
The text
As transmitted.
970
WUUS54 KLZK 210609
SVRLZK
ARC001-095-117-210645-
/O.NEW.KLZK.SV.W.0310.180721T0609Z-180721T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
109 AM CDT SAT JUL 21 2018
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Prairie County in central Arkansas...
Southern Monroe County in eastern Arkansas...
Northeastern Arkansas County in southeastern Arkansas...
* Until 145 AM CDT.
* At 109 AM CDT, a severe thunderstorm was located near Holly Grove,
or 9 miles south of Clarendon, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Holly Grove... St. Charles...
Aberdeen... Indian Bay...
Casscoe... Crocketts Bluff...
Lawrenceville... Ragtown...
Duncan... Cross Roads in Monroe County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3433 9110 3433 9119 3451 9143 3461 9140
3465 9130 3455 9105 3447 9106 3447 9100
3436 9100
TIME...MOT...LOC 0609Z 302DEG 32KT 3456 9130
HAIL...1.00IN
WIND...60MPH
$$
Cooper3 follow-up statements
952
WWUS54 KLZK 210619
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
119 AM CDT SAT JUL 21 2018
ARC117-210629-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Prairie AR-
119 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.
LAT...LON 3433 9110 3433 9119 3451 9132 3457 9127
3460 9122 3455 9105 3447 9106 3447 9100
3436 9100
TIME...MOT...LOC 0619Z 302DEG 32KT 3451 9121
$$
ARC001-095-210645-
/O.CON.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-Arkansas AR-
119 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN MONROE AND NORTHEASTERN ARKANSAS COUNTIES...
At 119 AM CDT, a severe thunderstorm was located near Holly Grove, or
13 miles southeast of Clarendon, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Holly Grove... St. Charles...
Indian Bay... Crocketts Bluff...
Lawrenceville... Ragtown...
Cross Roads in Monroe County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3433 9110 3433 9119 3451 9132 3457 9127
3460 9122 3455 9105 3447 9106 3447 9100
3436 9100
TIME...MOT...LOC 0619Z 302DEG 32KT 3451 9121
HAIL...1.00IN
WIND...60MPH
$$
Cooper836
WWUS54 KLZK 210630
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
130 AM CDT SAT JUL 21 2018
ARC001-210640-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Arkansas AR-
130 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARKANSAS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.
LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
3440 9115 3442 9116 3443 9116 3446 9119
3451 9120 3453 9115 3452 9106 3447 9106
3447 9100
TIME...MOT...LOC 0630Z 301DEG 34KT 3444 9109
$$
ARC095-210645-
/O.CON.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-
130 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN MONROE COUNTY...
At 130 AM CDT, a severe thunderstorm was located near St. Charles, or
12 miles southwest of Marvell, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Charles... Indian Bay...
Lawrenceville... Cross Roads in Monroe County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
3440 9115 3442 9116 3443 9116 3446 9119
3451 9120 3453 9115 3452 9106 3447 9106
3447 9100
TIME...MOT...LOC 0630Z 301DEG 34KT 3444 9109
HAIL...1.00IN
WIND...60MPH
$$
Cooper157
WWUS54 KLZK 210642
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
142 AM CDT SAT JUL 21 2018
ARC095-210652-
/O.EXP.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-
142 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY
WILL EXPIRE AT 145 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.
LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
3440 9115 3442 9116 3443 9116 3446 9119
3451 9120 3453 9115 3452 9106 3447 9106
3447 9100
TIME...MOT...LOC 0642Z 302DEG 32KT 3438 9098
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:44 AM CDT, 25 minutes earlier.
Area forecast discussion, Jul 21, 12:44 AM CDT, 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1244 AM CDT Sat Jul 21 2018 .UPDATE... Updated to include the 06Z aviation discussion. Additionally, the threat for severe thunderstorms remains across much of the state through the remainder of tonight. && .AVIATION... TSRA continues across northwestern AR, and this activity should overspread central/western terminals through 21/09Z. MVFR or worse conditions, along with extreme turbulence, could be observed in/near TS, but confidence at individual terminals too low to go beyond VCTS mention for now. Will amend TAFs as necessary through the morning. TS dissipates by 21/15Z with VFR expected through the remainder of the period. Winds will be variable and gusty near TS, then transition to westerly through the day Saturday. Speeds will remain below 10 kts for the latter half of the period. Cooper && PREV DISCUSSION...(ISSUED 300 PM CDT Fri Jul 20 2018) SHORT TERM...Tonight Through Sunday At the surface, a frontal boundary remains stalled over far northern Arkansas and southern Missouri. Outflow boundaries remain over portions of the area from morning showers/storms. In the upper levels, a ridge 5960 meter ridge remains centered over the Panhandles region of Texas and Oklahoma. Over the next few days, the ridge will contract or move westward. This will allow the front to move down into Arkansas. Additional showers and thunderstorms will be possible this afternoon into the overnight hours along and ahead of the boundary. With the ridge contracting, and surface flow becoming more northerly, temperatures will be a little cooler. Heat index values will be a little more tolerable, with values at/above 105 mainly over the southwest half of the area. Issued a heat advisory for tomorrow for most areas south of the Arkansas River (excluding Little Rock). Any overnight storms should diminish in the morning hours as the front sinks into the state. LONG TERM...Sunday Night Through Friday The long term forecast will begin with an amplifying ridge of high pressure over the southwestern US amidst a deepening trough extending from the great lakes region into northern Florida. The overall flow will remain uninterrupted due to a blocking Bermuda High through Tuesday. At which point a cutoff low is expected to form, and begin retrograding towards Louisiana through mid to late week. This will change north/northwesterly flow into northeasterly flow aloft, and will switch northerly surface winds around to the south. This change in wind direction in the low levels will allow for moisture advection and increased rain chances, especially across southern and eastern portions of the state late next week. Meanwhile, the ridge of high pressure will move westward towards the desert southwest, which will allow several cold fronts associated with the unsettled weather pattern to move through mid to late week. Therefore, temperatures will be slightly cooler next week and near seasonal averages. FIRE WEATHER... No significant fire weather issues are expected in the next seven days. Minimum humidity will largely remain above 40 percent. Scattered showers and thunderstorms will be possible, mainly during the afternoons and evenings. && .LZK Watches/Warnings/Advisories... Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening FOR Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland- Grant-Hot Spring-Jefferson-Lincoln-Logan-Montgomery-Ouachita- Perry-Pike-Polk-Saline-Scott-Yell. && Aviation...COOPER
Hazardous weather outlook, Jul 20, 6:37 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 637 PM CDT Fri Jul 20 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 637 PM CDT Fri Jul 20 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Heat index values will remain high early this evening...with many areas seeing heat index values of 105 to just over 115. Expect heat index values to cool off later this evening. Some strong to severe thunderstorms will be possible this evening...with the best chances across the north and northeast sections of the area. Damaging winds and large hail will be the primary threats expected...with locally heavy rainfall also possible. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday The chance for thunderstorms will diminish over the weekend...with potential for some thunderstorms returning for Tuesday through Thursday of next week. Heat index values will remain a concern through much of the period as well. Most locations will see heat index values in the upper 90s to around 105 degrees. Some areas may see heat index values exceed 105 degrees during the afternoon and evening hours. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Jul 21, 12:12 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1212 AM CDT SAT JUL 21 2018
ARZ003-210600-
Boone AR-
1212 AM CDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 100 AM CDT...
At 1212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Roberson Hollow to near Green Forest.
Movement was southeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Harrison... Bergman...
Valley Springs... Omaha...
Dugger... Olvey...
Myrtle... Capps...
Roberson Hollow... Self...
Willis... Crawford...
Winington... Bellefonte...
Alpena... Everton...
Zinc... Batavia...
Bear Creek Springs... New Hope in Boone County...
LAT...LON 3638 9289 3611 9289 3612 9302 3623 9330
3650 9329 3650 9312
TIME...MOT...LOC 0512Z 296DEG 48KT 3652 9332 3639 9346
46Local storm report, Jul 21, 12:39 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1239 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 2 NE BROWNSVILLE 34.84N 91.86W
07/21/2018 E1.00 INCH LONOKE AR SOCIAL MEDIA
&&
EVENT NUMBER LZK1800215
44Local storm report, Jul 21, 12:55 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 1 W LAGRUE 34.45N 91.33W
07/20/2018 ARKANSAS AR PUBLIC
CONSIDERABLE TREE AND POWER LINE DAMAGE OCCURRED NEAR
THE INTERSECTION OF HIGHWAYS 33 AND 153 WEST OF
CROCKETTS BLUFF.
&&
EVENT NUMBER LZK1800216
44Local storm report, Jul 21, 1:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CLARENDON 34.70N 91.31W
07/20/2018 MONROE AR EMERGENCY MNGR
EM REPORTS NUMEROUS TREES AND POWER LINES DOWN IN THE
CITY OF CLARENDON. THE ENTIRE CITY WAS WITHOUT POWER.
&&
EVENT NUMBER LZK1800217
44Local storm report, Jul 21, 1:04 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG ETHEL 34.29N 91.16W
07/20/2018 ARKANSAS AR EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ALONG
HIGHWAY 17 NEAR ETHEL.
&&
EVENT NUMBER LZK1800218
44Local storm report, Jul 21, 1:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG ULM 34.58N 91.46W
07/20/2018 PRAIRIE AR EMERGENCY MNGR
EM REPORTED A NUMBER OF TREES AND POWER LINES WERE
BLOWN DOWN IN AND AROUND ULM.
&&
EVENT NUMBER LZK1800219
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:46 PM CDT | Special Weather Statement | LZK | Van Buren, White | 44 min |
| Jul 20, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 52 min |
| Jul 20, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 50 min |
| Jul 20, 8:59 PM CDT | Special Weather Statement | LZK | Lonoke | 31 min |
| Jul 20, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 39 min |
| Jul 20, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 53 min |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Jefferson, Lonoke, Prairie, Pulaski | 46 min |
| Jul 20, 9:54 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 36 min |
| Jul 20, 10:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 29 min |
| Jul 20, 10:19 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Monroe | 26 min |
| Jul 20, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 20 min |
| Jul 20, 10:43 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 32 min |
| Jul 20, 10:44 PM CDT | Special Weather Statement | LZK | Desha | 31 min |
| Jul 20, 11:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 23 min |
| Jul 20, 11:28 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 47 min |
| Jul 21, 12:02 AM CDT | Special Weather Statement | LZK | Phillips | 43 min |
| Jul 21, 12:12 AM CDT | Special Weather Statement | LZK | Boone | 48 min |
| Jul 21, 12:19 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 41 min |
| Jul 21, 12:27 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Jul 21, 12:48 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 57 min |
| Jul 21, 12:53 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke | 37 min |
| Jul 21, 1:03 AM CDT | Severe Thunderstorm Warning | LZK | Marion, Newton, Pope, Searcy, Stone, Van Buren | 46 min |
| Jul 21, 1:14 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone | 46 min |
| Jul 21, 1:22 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 23 min |
| Jul 21, 1:29 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 34 min |
| Jul 21, 1:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Pope, Van Buren | 38 min |
| Jul 21, 1:38 AM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 37 min |
| Jul 21, 1:40 AM CDT | Special Weather Statement | LZK | Pope | 50 min |
| Jul 21, 1:51 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 24 min |
| Jul 21, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 36 min |
| Jul 21, 2:13 AM CDT | Special Weather Statement | LZK | Faulkner, White | 62 min |
| Jul 21, 2:23 AM CDT | Special Weather Statement | LZK | Perry | 52 min |
| Jul 21, 2:48 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 57 min |
| Jul 21, 3:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 45 min |
| Jul 21, 3:18 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 27 min |
| Jul 21, 3:34 AM CDT | Special Weather Statement | LZK | Johnson | 56 min |
| Jul 21, 3:39 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 51 min |
| Jul 21, 4:00 AM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Jul 21, 4:20 AM CDT | Special Weather Statement | LZK | Desha, Drew, Lincoln | 55 min |
| Jul 21, 4:24 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 51 min |
| Jul 21, 4:53 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.